# SDR IPXA10560511

- Difficulty date: May 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 354-361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, PLATE ON TOP OF LAV PAN INSIDE FUSELAGE IS CORRODED AT BS354-361 BETWEEN S-21R AND S-23R.  REPLACED PART SRM 51-40-02.
